Teedex Syrup

Teedex Syrup

€9.00

No reward points for this product.

VAT included

For the treatment of fever, mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease the pain of sore throats and earache.

 

Teedex contains Paracetamol, which is a painkiller suitable for children between the ages of 2 and 12 years. This medication helps in relieving pain from such ailments as toothache, sore throats, earaches colds and flu and general aches and pains. It also contains diphenhydramine hydrochloride which helps with sleeplessness associated with the above illnesses.  

Size
100mls
Type of Product
Liquid
5099172033034

Paracetamol 120mg/5ml, Diphenhydramine Hydrochloride 12.5mg/5ml. Also contains Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Colour (Amaranth red) Raspberry flavour and Purified Water.

Children aged 2 to 6 years: The usual dose is 5ml to 10ml (1-2 teaspoonsful) three to four times daily. Children over 6 years: The usual dose is 10ml to 20ml (2-4 teaspoonsful) three times daily or as directed by your physician.

Payment

We accept all major credit cards including Visa and MasterCard. We do not store credit card details nor have access to your credit card information.

  • visa
  • mastercard
  • paypal

Security

Your payment information is processed securely. We use Secure Sockets Layer (SSL) technology to provide you with the safest, most secure shopping experience possible.

secure ssl transaction

Grade Comments (0)

Customers who bought this product also bought:

Testimonials

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.